# SDR KCSA201209121197

- Difficulty date: September 12, 2012
- Submitted: September 12, 2012
- Operation: Air carrier
- Aircraft: N791CK
- Make and model: Boeing 747251F
- Aircraft serial: 23888
- Aircraft time: 84,869 hours, 18,251 cycles
- System (JASC): 5412 · Nacelle/Pylon, Bulkhead/Firewall
- Part: Fireshield
- Condition: Chafed
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 PYLON O/B LOWER FIRESHIELD CHAFING BETWEEN NAC STA 190 AND 240.
